Communications in Mathematical Physics

, Volume 281, Issue 3, pp 621–653

Enumerative Geometry of Calabi-Yau 4-Folds

Article

Abstract

Gromov-Witten theory is used to define an enumerative geometry of curves in Calabi-Yau 4-folds. The main technique is to find exact solutions to moving multiple cover integrals. The resulting invariants are analogous to the BPS counts of Gopakumar and Vafa for Calabi-Yau 3-folds. We conjecture the 4-fold invariants to be integers and expect a sheaf theoretic explanation.

Several local Calabi-Yau 4-folds are solved exactly. Compact cases, including the sextic Calabi-Yau in \({{\mathbb{P}^5}}\), are also studied. A complete solution of the Gromov-Witten theory of the sextic is conjecturally obtained by the holomorphic anomaly equation.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of PhysicsUniv. of WisconsinMadisonUSA
  2. 2.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations